Local monotonicity of Hausdorff measures restricted to curves in
Commentationes Mathematicae Universitatis Carolinae (2009)
- Volume: 50, Issue: 1, page 89-101
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Allard W.K., 10.2307/1970868, Ann. Math. 95 (1972), 417--491. (1972) Zbl0252.49028MR0307015DOI10.2307/1970868
- Černý R., Local monotonicity of measures supported by graphs of convex functions, Publ. Mat. 48 (2004), 369--380. (2004) Zbl1090.28004MR2091010
- Černý R., Local monotonicity of Hausdorff measures restricted to real analytic curves, submitted.
- Kolář J., 10.1112/S0024609306018637, Bull. London Math. Soc. 38 (2006), 657--666. (2006) Zbl1115.49031MR2250758DOI10.1112/S0024609306018637
- Preiss D., 10.2307/1971410, Ann. Math. 125 (1987), 537--643. (1987) MR0890162DOI10.2307/1971410
- Simon L., Lectures on geometric measure theory, Proc. C.M.A., Australian National University, Vol. 3, 1983. Zbl0546.49019MR0756417